So far, so good

Did second dose of chemo ( only etoposide, steroids,zofran,) no cisplatin again for 3 weeks. No nausea or anything really bad so I feel pretty good about it. I felt a little bit fuzzy and tired when I woke up this morning so I'm kind of wondering if that will be worse in the morn .

But anyway I have one more dose of etoposide tomarrow then go to meet radiologist next week , I think radiation will actually start around JAN 7.

Thanks for being here youall,

RW

P.s. prayers of healing for everyone

7 Replies

oldestnewest
  • Sending hope the morning finds you feeling a bit less fuzzy but if its the chemo doing it please know that the effects are cumulative. Of course the steroids will affect that fuzziness too.

    The first round or so of chemo I was cool but eventually the steroids had me thinking and uncharitable things I refrained from saying to my family. If you feel yourself feeling a bit hostile as you do each taper- just warn your family it's a side effect and not personal.

    Then there's the emoji face. Steroids will make you look a bit puffy but the emoticon look fades.

    Remember, the effects are cumulative so it will get worse before it gets better. Walk a bit everyday and you'll recover quicker.

  • I'm glad to hear you're doing so well. Get plenty of rest and it will help with the chemo. Merry Christmas!

  • Great news!

    Hang in there! Your doing wonderful! Haha cancer, take that!

  • RW, yippee, so far, so good! Keep it up.

  • Yeeehhh!!!...now rest And take lot of liquids, that helped my husband with the nausea, hang in there!!!...just in time!!!

    Merry Christmas 🎄🎄🎄🎄

  • Great news that you are off to stitch a great start! You sound like the type who will figure out how to manage your treatments rather than having them manage you.

  • Hi RW your admirable! You got this....yes you can. God bless you abundantly. Merry Christmas🎅🎄💝

You may also like...